# SDR V0XD20220329001

- Difficulty date: February 27, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N550NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15323
- Aircraft time: 17,508 hours, 16,055 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Slider
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENGINE UPPER THRUST REVERSER INBOARD SLIDER GOUGED. CORRECTIVE ACTION: BLENDED AREA OF THE NUMBER 2 ENGINE UPPER THRUST REVERSER INBOARD SLIDER REMAINING THICKNESS REMAINING .145MM WITH IN LIMITS IAW BOMBARDIER REO 670-78-34-384 REV D DATE 11/27/2018.
